# SDR 95ZZZX2119

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75340
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635292
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6711957
- Condition: Cracked
- Location: Engine
- Part time: 5,458 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW MEMBER IDENTIFIED CRACK ON ENGINE MOUNT RING TUBE ADJACENT TO DIP STICK.  INTERESTINGLY, THIS CRACK IS IDENTICAL TO THOSE FOUND ON AIRCRAFT AFFECTED BY PIPER SL 568.  SUBMITTER RECOMMENDS A REVIEW/EXPANSION OF THIS SL AND THE ADDITION OF REINFORCEMENT TO PRECLUDE CRACKING AT NEXT ENGINE OVERHAUL.
